Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 180, NWS Twin Cities, MN

July 11, 2008Kanabec County, Mille Lacs County, Morrison County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 6:51 PM CDT for Kanabec County, Mille Lacs County, Morrison County, Minnesota. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2008, 6:51 PM CDT (23:51 UTC)
Expired
Jul 11, 2008, 7:45 PM CDT
In force
54 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN

The radar

The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:53 PM CDTTSTM WND GST 621 Sw Little Falls, MN62 MPH GUST RECORDED WITH DOZENS OF TREES DOWN IN VICINITY.
Jul 11, 7:00 PM CDTHAIL 13 N Little Falls, MN
Jul 11, 7:02 PM CDTTSTM WND GST 673 Wnw Harding, MNMEASURED BY MNDOT ROAD SENSOR ON HWY 25 AT MILE POST 140.
Jul 11, 7:10 PM CDTTSTM WND DMG2 N Vineland, MNTREES DOWN BETWEEN VINELAND AND PINE CENTER. OCCURRED ON COUNTY ROAD 25.
Jul 11, 7:10 PM CDTTSTM WND DMG4 N Vineland, MNTREES DOWN BETWEEN VINELAND AND PINE CENTER. OCCURRED ON COUNTY ROAD 25.
Jul 11, 7:14 PM CDTTSTM WND GST 677 S Hillman, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:26 PM CDTTornado WatchSPC6 hr
Jul 11, 6:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-362 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 112351
SVRMPX
MNC065-095-097-120045-
/O.NEW.KMPX.SV.W.0180.080711T2351Z-080712T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORRISON COUNTY IN CENTRAL MINNESOTA...
  MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  KANABEC COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 745 PM CDT

* AT 647 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  10 MILES WEST OF VINELAND TO 3 MILES NORTHWEST OF UPSALA...AND
  MOVING EAST AT 37 MPH.

* SOME LOCATIONS INCLUDE...
  ROYALTON...
  LASTRUP...
  PIERZ...
  VINELAND...
  GENOLA...
  BUCKMAN...
  MORRILL...
  HILLMAN...
  WARMAN...
  WAHKON...
  QUAMBA...
  ONAMIA...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LAT...LON 4596 9311 4578 9312 4578 9376 4583 9384
      4582 9434 4579 9431 4578 9464 4597 9463
      4617 9429 4617 9384 4625 9380 4625 9343
      4617 9340 4615 9304 4599 9304
TIME...MOT...LOC 2351Z 255DEG 32KT 4623 9394 4585 9457

$$

KAT
2 follow-up statements
000 
WWUS53 KMPX 120003
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI JUL 11 2008

MNC065-095-097-120045-
/O.CON.KMPX.SV.W.0180.000000T0000Z-080712T0045Z/
MORRISON MN-MILLE LACS MN-KANABEC MN-
704 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR KANABEC...MILLE LACS AND MORRISON COUNTIES...

AT 700 PM CDT...QUARTER SIZE HAIL WAS REPORTED 3 MILES NORTH OF 
LITTLE FALLS WITH THIS STORM.

AT 700 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 4 MILES WEST OF VINELAND TO 3 MILES SOUTH OF
SOBIESKI...AND MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WARMAN...MORRILL...
BRUNSWICK...BOWLES...BAYVIEW...WAHKON...VINELAND...SOBIESKI...
ROYALTON AND QUAMBA.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4596 9311 4578 9312 4578 9376 4582 9382
      4584 9382 4582 9434 4579 9431 4578 9451
      4594 9462 4616 9419 4617 9383 4625 9380
      4625 9343 4617 9340 4615 9304 4599 9304
TIME...MOT...LOC 0004Z 251DEG 35KT 4619 9380 4590 9441

$$

KAT
000 
WWUS53 KMPX 120016
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CDT FRI JUL 11 2008

MNC065-095-097-120045-
/O.CON.KMPX.SV.W.0180.000000T0000Z-080712T0045Z/
MORRISON MN-MILLE LACS MN-KANABEC MN-
715 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR KANABEC...MILLE LACS AND SOUTHEASTERN MORRISON COUNTIES...

AT 702 PM CDT...DAMAGING WINDS OF 67 MPH WERE REPORTED NEAR LASTRUP 
ALONG STATE HIGHWAY 25 WITH THIS STORM. AT 709 PM CDT...67 MPH WINDS 
WERE ALSO MEASURED 7 MILES SOUTH OF HILLMAN. 

AT 713 PM CDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 65 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF VINELAND TO 4 MILES EAST OF
SOBIESKI...AND MOVING EAST AT 26 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE WARMAN...MORRILL...
BRUNSWICK...BOWLES...BAYVIEW...WAHKON...VINELAND...SOBIESKI...ROYALTO
N AND QUAMBA. LAKE MILLE LACS IS ALSO IN THE PATH OF THESE STORMS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4596 9311 4578 9312 4578 9376 4584 9382
      4582 9434 4579 9431 4579 9451 4594 9453
      4616 9408 4617 9383 4625 9380 4625 9343
      4617 9340 4615 9304 4599 9304
TIME...MOT...LOC 0015Z 273DEG 23KT 4614 9372 4592 9438

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:50 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 11, 5:50 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT FRI JUL 11 2008

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...
/ISSUED AT 245 PM CDT FRI JUL 11 2008/

STRONG UPPER LEVEL TROUGH ALONG WITH A POTENT COLD FRONT...WILL PUSH
ACROSS MUCH OF THE UPPER MIDWEST THIS EVENING AND OVERNIGHT. TSRA
EXPECTED TO FIRE ALONG THE COLD FRONT AND TREK EAST OVER INTO
WESTERN WISCONSIN TONIGHT. SFC TEMPS HAVE SOARED INTO THE UPPER 80S
AND LOWER 90S AHEAD OF THE FRONT OVER WEST CENTRAL MN. LAPSWRF MODEL
HAS TSRA DEVELOPING AND BECOMES MORE WIDESPREAD BETWEEN 23Z-02Z OVER
EAST CENTRAL MN. THE INTIAL SEVERE WEATHER THREAT WILL BE DAMAGING
WINDS AND TORRENTIAL RAINS. A FEW DECRETE SUPERCELLS COULD PRODUCE
TORNADOES. EXPECT MORE OF A LINEAR LINE OF TSRA OCCURRING LATER THIS
EVENING/OVERNIGHT.  PRECIP WATER VALUES INCREASE TO OVER 2.00
INCHES.  WET BULB ZERO ARE OVER 12000 FEET. CAP STRENGTH(INHIBITION
FOR DEVELOPMENT OF TSRA) REMAINS FAIRLY STRONG ACROSS MUCH OF THE
FORECAST AREA AT THIS TIME. AIRMASS SHOULD RAPIDLY DESTABLIZED IN
THE VICINITY AND JUST AHEAD OF THE COLD FRONT.

PRECIP MOVING OUT OF CWA OVERNIGHT...THEN A DRY WEATHER PATTERN OVER
THE NEXT FEW DAYS. DRY NORTHWEST AIR FLOW PREVAILING OVER THE UPPER
MIDWEST THROUGH MONDAY.

MEDIUM AND LONG RANGE MODELS...ALL INDICATE A RATHER UNSETTLED
WEATHER PATTERN OVER THE UPPER MIDWEST WITH SEVERAL WEAK SHORT WAVE
TROUGH MOVING THROUGH THE WESTERLY FLOW.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN TAF CONCERNS HAVE TO DO WITH N TO S ORIENTED LINE OF STORMS
MARCHING ACRS MN ATTM. LINE MORE SOLID OVER THE NRN HALF OF THE
FA...AFFECTING MAINLY STC...BUT BKN CONVECTION BEGINNING TO FILL
IN OVR SWRN MN...WHICH WILL EVENTUALLY AFFECT THE REST OF THE TAF
SITES...EXCEPT AXN. TIMING HAS SLOWED DOWN A BIT...WITH MSP LIKELY
TO BE AFFECTED AROUND/JUST AFT SUNSET. CONVECTION SHUD CLEAR ALL
THE TAF SITES BY 06Z. THE LINE OF STORMS COULD PRODUCE VERY GUSTY
WINDS AND PSBLY SOME HAIL AS THEY PASS. GUSTY WINDS IN PRETTY MUCH
ALL THE TAFS...BUT ATTM...HAVE NOT INCLUDED ANY GR/GS IN ANY OF
THEM. WILL CONT TO MONITOR TO SEE IF INCLUSION NEEDED IN UPDATES
OR RIGHT BEFORE TAF ISSUANCE. AS CDFNT PASSES...WINDS WILL SHIFT
TO A W TO NW DIRN...REMAINING GUSTY THRU THE ENTIRE TAF PD.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JVM/KAT
Hazardous weather outlook, Jul 11, 5:34 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 PM CDT FRI JUL 11 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
122245-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
534 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER
PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL
WISCONSIN. THE STORMS ARE LIKELY TO PRODUCE LARGE HAIL...DAMAGING
WINDS AND TORRENTIAL RAINS. ISOLATED TORNADOES ARE
POSSIBLE...ESPECIALLY NORTH OF INTERSTATE 94 CORRIDOR OVER CENTRAL
MINNESOTA PRIOR TO MIDNIGHT.

THE THUNDERSTORMS ARE EXPECTED TO MOVE OVER WESTERN WISCONSIN
AFTER 900 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA
BEGINNING TUESDAY AND CONTINUING THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS THE OUTLOOK AREA THIS
EVENING. SKYWARN SPOTTER ACTIVATION MAYBE NEEDED DURING THE
OVERNIGHT HOURS OVER WEST CENTRAL WISCONSIN.

In the hours before

Local storm report, Jul 11, 6:25 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 SW SPICER             45.20N 94.98W
07/11/2008  M0.75 INCH       KANDIYOHI          MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 11, 6:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TORNADO          1 SW WILLMAR            45.11N 95.06W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            ONE QUARTER MILE SW OF WILMAR WITH DEBRIS IN THE AIR.
            STILL ON THE GROUND MOVING EAST AT 15 MPH.

&&

AJZ
Local storm report, Jul 11, 6:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             BELGRADE                45.45N 95.00W
07/11/2008  M0.88 INCH       STEARNS            MN   FIRE DEPT/RESCUE

&&

AJZ
Local storm report, Jul 11, 6:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
643 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     FUNNEL CLOUD     5 N WILLMAR             45.20N 95.05W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jul 11, 6:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TORNADO          1 E WILLMAR             45.12N 95.03W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            APPROXIMATELY 200 YARDS WIDE. HIT A FARM AND PICKED UP A
            LARGE AMOUNT OF METAL DEBRIS. MOVING 40 TO 50 MPH TOWARD
            THE EAST.

&&

AJZ
Local storm report, Jul 11, 6:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
647 PM CDT FRI JUL 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TORNADO          3 E WILLMAR             45.12N 94.99W
07/11/2008                   KANDIYOHI          MN   TRAINED SPOTTER

            TORNADO WEAKENED INTO THE ROPE STAGE. MOVING ENE AT
            APPROXIMATELY 40 TO 50 MPH.

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:04 PM CDTSevere Thunderstorm WarningMPXDouglas41 min
Jul 10, 11:20 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift55 min
Jul 10, 11:40 PM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd65 min
Jul 11, 12:16 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift59 min
Jul 11, 12:52 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns53 min
Jul 11, 1:06 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville, Swift, Yellow Medicine54 min
Jul 11, 1:10 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison65 min
Jul 11, 4:45 PM CDTTornado WarningMPXTodd30 min
Jul 11, 5:13 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Pope, Swift47 min
Jul 11, 5:15 PM CDTSevere Thunderstorm WarningMPXTodd45 min
Jul 11, 5:44 PM CDTSevere Thunderstorm WarningMPXMorrison46 min
Jul 11, 5:48 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns57 min
Jul 11, 6:28 PM CDTTornado WarningMPXKandiyohi, Meeker47 min
Jul 11, 6:36 PM CDTTornado WarningMPXKandiyohi, Meeker, Stearns54 min
Jul 11, 6:40 PM CDTTornado WarningMPXMeeker, Stearns65 min
Jul 11, 6:50 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Sibley55 min
Jul 11, 6:54 PM CDTTornado WarningMPXRenville36 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.